Über Flächen mit einer Weingartenschen Ungleichung.

Hans Friedrich Münzner

Mathematische Zeitschrift (1967)

  • Volume: 97, page 123-139
  • ISSN: 0025-5874; 1432-1823

How to cite


Münzner, Hans Friedrich. "Über Flächen mit einer Weingartenschen Ungleichung.." Mathematische Zeitschrift 97 (1967): 123-139. <http://eudml.org/doc/170708>.

author = {Münzner, Hans Friedrich},
journal = {Mathematische Zeitschrift},
keywords = {differential geometric Euclidean spaces},
pages = {123-139},
title = {Über Flächen mit einer Weingartenschen Ungleichung.},
url = {http://eudml.org/doc/170708},
volume = {97},
year = {1967},

AU - Münzner, Hans Friedrich
TI - Über Flächen mit einer Weingartenschen Ungleichung.
JO - Mathematische Zeitschrift
PY - 1967
VL - 97
SP - 123
EP - 139
KW - differential geometric Euclidean spaces
UR - http://eudml.org/doc/170708
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.